Don't know if you check this site anymore , my 17 yr old daughter started having PVC's Jan 2009, we have been to ER 3 times heart doctor, holter monitor, heart echo, everything is fine they say and they can't explain it, there's nothing wrong with her heart. BUT they put her on 25 mg of Toporal- high blood pressure med..... at 17 that's not the answer!!! I have done alot of research and read alot of everyones horror stories, ours have been the same! Finally I met someone that directed me to a doctor that does AAE - Advanced Allergy Elimination.. she had 2 electronic treatments one on 3-10-09 & 3-13-09 first one for her hormones and 2nd one for dairy allergies and we are on day 7 with NO PVC'S !!!!!!
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.